# SDR TRAX200800394

- Difficulty date: March 9, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 12,376 hours, 10,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT SIDE CLIPS ARE CRACKED ON THE AFT SIDE OF THE PRESSURE BULKHEAD FS 625.3.  DRILLED UP LEFT AND RIGHT CLIPS AND INSTALLED PER CRJ 200 SRM 51-42-20.  SUPPLEMENTAL SDR CLOSED 3/19/08.
